# SDR CALA2013091600678

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 64,374 hours, 16,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71702001
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS FLOOR INOPERATIVE ROWS 20-30. TROUBLE SHOT IAW WDM 33-51-22.  FOUND A BLOWN FUSE IN EMERGENCY LIGHTS BATTERY PACK M10699, REPLACED.  SYSTEM GROUND CHECKED GOOD IAW MM 33-51-07.
